# SDR SWAA2022020210754

- Difficulty date: October 14, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; LOWER LEADING EDGE PANEL 521ZB; CRACKED AT FOWARD OUTBOARD FASTENER HOLE. / REPAIRED AND RESTORED FINISH ON EDGE PANEL 521ZB OUTBOARD FASTENER HOLE IAW B737-700 AMM 51-21-99-300-801 REV 63; SRM 51-70-14-2R-REV62; SRM 51-70-04-2R-0 REV 62 SRM 57-41-01-2R-1 REV 62
